Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Approximating the Statistical Properties of Elasticities: A Correction

Itzhak Krinsky and A. Leslie Robb
The Review of Economics and Statistics
Vol. 72, No. 1 (Feb., 1990), pp. 189-190
Published by: The MIT Press
DOI: 10.2307/2109761
Stable URL: http://www.jstor.org/stable/2109761
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190